# SDR DALA2023031301831

- Difficulty date: March 12, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 91,633 hours, 41,253 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0679 - ATB - JUST AFTER TAKEOFF WEATHER RADAR FAILED. CORRECTIVE ACTION: REPLACED WEATHER RADAR TRANSCEIVER, RADAR DRIVE UNIT. OPS CK GOOD.
